# SDR AALA20190401001

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 8,500 hours, 3,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153114
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS AN ESPU SYSTEM TEST CLASS 1 FAULT. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT 11WL IAW AMM 33-51-38. OPS TEST GOOD.
